Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have bicornuate uterus and had cesarean. Started getting painful periods. Any relief?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I have a bicornuate Uterus and had cesarean 1 yr ago. I always have pain during Period and it becomes so painful that I cAN not do anything. I visited many doctor and had ultraound and went medication, but nothing changed. I always take pain killer during the periods. Just worried is there any certainty or anything which can be cured tso I can stop pain killer. As Dr and Ultrasound says that my Uterus is small and stiif thats the cause of the pain. I am currently out of India, in the country where medicine can be available, therefor please let me know is there any possibility to get releif from the pain
Posted Sat, 12 Jan 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Sree Gouri SR 16 hours later
Hi XXXXXXX,
Thanks for the query.

The treatment of secondary dysmenorrhea due to structural causes depends on the cause.
So if you can manage with analgesics it is good or if the pain is so severe then the option is surgical treatment, because usually medical treatment may not help in these cases.
According to your cause of dysmenorrhea, the surgical treatment options are:
-Severing the nerves of the uterus.
-Hysterectomy.
As these are somewhat big procedures with possible complications better to take the opinion of your doctor before opting them.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: Have bicornuate uterus and had cesarean. Started getting painful periods. Any relief? 4 hours later
Thanks for the reply.

Please let me know that I can continue with the pain killer ?
Wont it cause any other problem as side effect due to taking pain killer ?
Can I have another child with this condition ? Bicornuate cud be a problem for this pain ?
 
 
Answered by Dr. Sree Gouri SR 5 hours later
Hi,

Yes, you can continue the pain killers.
As you are not taking the pain killers continuously possibly there may not be any long term side effect.
As you previously had one successful pregnancy, you can plan for the second child.
Bicornuate uterus with blind horn can cause dysmenorrhea sometimes.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor